# SDR C2XA04SH400

- Difficulty date: June 30, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145ER
- Aircraft serial: 145011
- Aircraft time: 15,249 hours, 12,861 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522461011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE RIGHT HAND OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 19.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 53-21-10 FIGURE 207.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
